File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Book Chapter: Thompson's conjecture for real semi-simple Lie groups

TitleThompson's conjecture for real semi-simple Lie groups
Authors
Issue Date2004
PublisherBirkhaeuser Boston.
Citation
Thompson's conjecture for real semi-simple Lie groups. In Progress in Mathematics, v. 232, p. 121-147. United States: Birkhaeuser Boston, 2004 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/123587
ISSN

 

DC FieldValueLanguage
dc.contributor.authorEvens, Sen_HK
dc.contributor.authorLu, Jen_HK
dc.date.accessioned2010-09-26T12:14:40Z-
dc.date.available2010-09-26T12:14:40Z-
dc.date.issued2004en_HK
dc.identifier.citationThompson's conjecture for real semi-simple Lie groups. In Progress in Mathematics, v. 232, p. 121-147. United States: Birkhaeuser Boston, 2004en_HK
dc.identifier.issn0743-1643en_HK
dc.identifier.urihttp://hdl.handle.net/10722/123587-
dc.languageengen_HK
dc.publisherBirkhaeuser Boston.en_HK
dc.relation.ispartofProgress in Mathematicsen_HK
dc.titleThompson's conjecture for real semi-simple Lie groupsen_HK
dc.typeBook_Chapteren_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0743-1643&volume=232&spage=121&epage=147&date=2004&atitle=Thompson%27s+conjecture+for+real+semi-simple+Lie+groupsen_HK
dc.identifier.emailLu, J: jhlu@maths.hku.hken_HK
dc.identifier.authorityLu, J=rp00753en_HK
dc.identifier.hkuros98087en_HK
dc.identifier.spage121en_HK
dc.identifier.epage147en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats